# SDR AMTA200700574

- Difficulty date: October 31, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N517AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27973
- Engine: Rroyce RB211535E4
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 4052506955
- Part serial: 0106F600
- Condition: Unserviceable
- Location: E&E Compt
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DURING ENGINE START LT FMC FAIL ILLUMINATED.  (K) PERFORMED BITE OF FMC IAW FIM 34-61-00. NO FAULTS NOTED.  REPLACED L. FMC AS PRECAUTIONARY MEASURE.  OPS CK GOOD REF MM 34-61-01-4. (K)
